SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
ISSN-L : 1882-4889
Special Issue on SICE Annual Conference 2014
Asymptotic Stabilization of Two-Wheeled Mobile Robot via Locally Semiconcave Generalized Homogeneous Control Lyapunov Function
Shunsuke KIMURAHisakazu NAKAMURAYuh YAMASHITA
Author information
JOURNALS FREE ACCESS

2015 Volume 8 Issue 2 Pages 122-130

Details
Abstract

A locally semiconcave control Lyapunov function exists for every globally asymptotically controllable system; however for nonholonomic systems, the issue of a locally semiconcave generalized homogeneous control Lyapunov function is not investigated. In this paper, the authors propose a locally semiconcave generalized homogeneous control Lyapunov function for Brockett integrator as a canonical form of nonholonomic systems. Moreover, the authors propose an exponentially stabilizing controller for a two-wheeled mobile robot with the function. The effectiveness of the proposed method are confirmed by computer simulation and an experiment, and advantages over previously proposed controllers are confirmed by experiments.

Information related to the author
© 2015 The Society of Instrument and Control Engineers
Previous article Next article
feedback
Top